# SDR DALA2025112608647

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS BTW STA 1640 TO 1681, LBL 54 AND RBL 54 AT CABIN FLOOR STRUCTURE.     CORROSION LEVEL 2, FLOOR SUPPORT BTW BS 1660 TO 1681 LBL 54 AND FLOOR SUPPORTS BTW BS 1640 TO 1681 RBL 54 AT CABIN FLOOR STRUCTURE WERE REPLACED IAW SRM 51-40 -02-0G AND FLOOR SUPPORT BTW BS 1640 TO 1660, LBL 54 WAS CLEANED IAW DAL P.S.M 900-1-2 NO. 01 AND AFTER CLEANING ON FLOOR SUPPORTS BTW BS 1640 TO 1660, LBL 54 RE-INSPECTION ON STRUCTURAL ELEMENT WAS PERFORM & NOT CORROSION WERE FOUND IAW SRM 51-00-06-0G PAR 3.D.10 (C). (1319617)
